# SDR SWAA2024080220363

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK ITEMS / L2 DOOR SLIDE SKIRT HANGS ON THRESHOLD WHEN DOOR OPERATED<[01] REPOSITION L2 DOOR ESCAPE SLIDE SKIRT AS PER WORK INSTRUCTIONS 725-61-06;[02] VERIFIED STEP 1.
